Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Suffering from Rheumatic Heart disease, on Inj Pencom LA, Plus Envas 5mg. How long to quit the medicines ?

I am a male aged 31, married. I am suffering from Rheumatic Heart decease. Moderate AR, Minor MS. Quite active lifestyle. Not facing any problem as such. I am on Injection Pencom LA 12 Lacs every three weeks Plus Envas 5 mg ( Ace Inhibitor ) 3 tablets, twice daily. Earlier taking Lasix ( Diuretic ) half daily but stopped later. I have three questions: 1. Can I quit taking above mentioned Injections after attaining the age 40? 2. Is it Ok ! to take three envas as a single dose? 3. Should I restart Lasix to increase the effectiveness of Envas? Thanks in anticipation. AAAAA
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
in india it always better to take penidura as long as you can take or it can be stopped after age of 45 years as it mainly to prevent re infection of bacteria which has adverse effect on heart ,
3 tab of envas can be taken if you dont have any giddiness or other side effect , as at present you are taking and already ajusted to the dose you can continue
if you dont have shortness of breath and other symptoms you can avoid lasix it should be used under Doctor supervision ,
please remain in contect with your cardiologist and follow his advice , dont change any cardiac medicine by self .
take care
Answered: Fri, 23 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor